# SDR TWAA0013515

- Difficulty date: August 11, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- Aircraft time: 76,944 hours, 89,496 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FLOOR PANEL NUMBER 11 AT FWD ENTRY DOOR HAD AREAS AROUND SCREW HOLES BLENDED BEYOND LIMIT.  PANEL MADE NEW IN SHOP PER SSRM 53-00-104.
